# SDR IPXA2017102022807

- Difficulty date: October 18, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 17,658 hours, 11,022 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Connector
- Condition: Not Seated
- Location: Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARM / DISARM RED LIGHT BURNED OUT.  RESEATED THE CONNECTOR ON AUTONOMOUS POWER SUPPLY UNIT, OPS CHECKED GOOD IAW AMM 52-73-00-0501.
